# SDR REXA201201252

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 21,989 hours, 19,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT OVERHEAD EXIT SIGN FACING THE FORWARD CENTER AISLE WAS INOPERATIVE.  UPON INSPECTION, MAINTENANCE FOUND AND REPAIRED SHORTED WIRE AT FLIGHT ATTENDANT STATION.  EMERGENCY LIGHTING OPS CHECK GOOD IAW 33-51-00.
